EconPapers    
Economics at your fingertips  
 

Critical singular problems on unbounded domains

D. C. de Morais Filho and O. H. Miyagaki

Abstract and Applied Analysis, 2005, vol. 2005, 1-15

Abstract:

We present some results of existence for the following problem: − Δ u = a ( x ) g ( u ) + u | u | 2 ∗ − 2 , x ∈ ℝ N ( N ≥ 3 ) , u ∈ D 1 , 2 ( ℝ N ) , where the function a is a sign-changing function with a singularity at the origin and g has growth up to the Sobolev critical exponent 2 ∗ = 2 N / ( N − 2 ) .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/423151.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/423151.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:423151

DOI: 10.1155/AAA.2005.639

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:423151